# SDR ABXA070208

- Difficulty date: May 22, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 45,894 hours, 37,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141T3330
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT HAD DEFECT EXTENDING FROM RIVET AND LOWER AFT CORNER.  REPAIRED AREA IAW REA B653-55851-MR.
